# SDR HALA2021021800016

- Difficulty date: February 14, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 35,400 hours, 5,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0385 EXIT SIGN COVER MISSING ADJACENT TO 3R JUMP SEAT.  CORRECTIVE ACTION: INSTALLED LENS COVER AS REQUIRED. (7266951)
